On some fixed point theorems with applications to the nonarchimedean Menger spaces

Ioana Istratescu

Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti (1975)

  • Volume: 58, Issue: 3, page 374-379
  • ISSN: 0392-7881

How to cite

top

Istratescu, Ioana. "On some fixed point theorems with applications to the nonarchimedean Menger spaces." Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti 58.3 (1975): 374-379. <http://eudml.org/doc/291356>.

@article{Istratescu1975,
author = {Istratescu, Ioana},
journal = {Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti},
language = {eng},
month = {3},
number = {3},
pages = {374-379},
publisher = {Accademia Nazionale dei Lincei},
title = {On some fixed point theorems with applications to the nonarchimedean Menger spaces},
url = {http://eudml.org/doc/291356},
volume = {58},
year = {1975},
}

TY - JOUR
AU - Istratescu, Ioana
TI - On some fixed point theorems with applications to the nonarchimedean Menger spaces
JO - Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti
DA - 1975/3//
PB - Accademia Nazionale dei Lincei
VL - 58
IS - 3
SP - 374
EP - 379
LA - eng
UR - http://eudml.org/doc/291356
ER -

References

top
  1. CAIN, G. L. Jr. and KASRIEL, R. H. (1973) - Fixed and periodic points of local contraction mappings on probabilistic metric spaces (to appear in «Math. Systems Theory, Notices Amer. Math. Soc.», 20, A-675, 709-G 22). MR458397DOI10.1007/BF01735146
  2. EDELSTEIN, M. (1961) - An extension of Banach's contractive principle, «Proc. Amer. Math. Soc.», 12, 7-10. Zbl0096.17101MR120625DOI10.2307/2034113
  3. ISTRĂȚESCU, I. and CRIVĂȚ, N. (1974) - On some classes of nonarchimedean probabilistic metric spaces, Seminar de Spații Metrice Probabiliste, Univ. Timisoara, N. 12. 
  4. ISTRĂȚESCU, I. (1974) - Fixed point theorems for some classes of contraction mappings on monarchimedean probabilistic metric spaces, Seminar de Spații Metrice Probabiliste, Univ. Timișoara, N. 21. 
  5. ISTRĂȚESCU, I. (1974) - Introducere în teoria spațiilor metrice probabiliste cu aplicații, Ed. Tehnicǎ, București. 
  6. MENGER, K. (1942) - Statistical metrics, «Proc. Nat. Acad. Sci. U.S.A.», 28, 535-537. MR7576DOI10.1073/pnas.28.12.535
  7. MENGER, K. (1951) - Probabilistic Geometry, «Proc. Nat. Acad. Sci. U.S.A.», 37, 226-229. MR42081DOI10.1073/pnas.37.4.226
  8. MENGER, K. (1954) - Géométrie Générale (Chap. VII), Mémorial des Sciences Mathématiques, N. 124, Paris. MR58229
  9. MONNA, A. F. (1961) - Sur un théorème de M. Luxemburg concernant les points fixes d'une classe d'applications d'un espace métrique dans lui même, «Indagationes Mathematicae», 64, 89-96. Zbl0097.15901MR126181
  10. ONICESCU, C. (1964) - Nombres et Systèmes aléatoires, Edition de l'Acad. R.P.R., Bucarest et Ed. Eyrolles, Paris. MR172314
  11. SCHWAIZER, B. and SKLAR, A. (1960) - Statistical metric spaces, «Pacific J. Math.», 10, 313-334. Zbl0091.29801MR115153
  12. SEHGAL, W. M. and BHARUCHA-REID, A. T. (1972) - Fixed points of contraction mappings on probabilistic metric spaces, «Math. Systems Theory», 6, 97-102. Zbl0244.60004MR310858DOI10.1007/BF01706080
  13. SHERWOOD, H. (1971) - Complete probabilistic metric spaces, «Z. Wahrscheinlichkeitstheorie verw Geb.», 20, 117-128. Zbl0212.19304MR317290DOI10.1007/BF00536289

NotesEmbed ?

top

You must be logged in to post comments.